Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    421. A. Amini-Harandi (Joint with S. Laszlo),
    Applications of general variational inequalities to coincidence point results,
    Publ. Math. Debrecen 85(2014), 47-58  [abstract]   
     
    422. A. Amini-Harandi,
    Fixed points of fuzzy generalized contractive mappings in fuzzy metric spaces,
    Iran. J. Fuzzy Syst. 11(2014), 113-120  [abstract]   
     
    423. M. Nemati,
    Ergodic properties and harmonic functionals on locally compact quantum groups,
    IJM 25(2014), #16 Pages  [abstract]   
     
    424. O. Ahmadi (Joint with I. Shparlinski),
    Exponential sums over points of elliptic curves,
    J. Number Theory 140(2014), 299-313  [abstract]   
     
    425. S. Yassemi (Joint with M. Salimi and E. Tavasoli),
    Gorenstein homological dimension with respect to a semidualizing module and a generalization of a theorem of Bass,
    Comm. Algebra 42(2014), 2213-2221  [abstract]   
     
    426. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi (Joint with N. Terai),
    Simplicial complexes satisfying Serre's condition: a survey with some new results,
    J. Commut. Algebra 6(2014), 455-483  [abstract]   
     
    427. M. Afkhami,
    The Cozero-divisor graph of a noncommutative ring,
    J. Algebra Appl. 13(2014), DOI: 10.1142/S021949881400625  [abstract]   
     
    428. Sh. Heidarkhani,
    Infinitely many solutions for nonlinear perturbed fractional boundary value problems,
    Annals of the University of Craiova - Mathematics and Computer Science Series 41(2014), 88-103  [abstract]   
     
    429. R. Naghipour and K. Bahmanpour (Joint with I. Khalili Gorji),
    Cofiniteness of torsion functors of cofinite modules,
    Colloq. Math. 136(2014), 221-230  [abstract]   
     
    430. K. Bahmanpour and R. Naghipour (Joint with M. Sedghi),
    Cofiniteness of local cohomology modules,
    Algebra Colloq. 21(2014), 605-614  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.